MAUDE Adverse Event Report: Cordis US Corp. EXOSEAL; Device, Hemostasis, Vascular

Cordis US Corp. EXOSEAL; Device, Hemostasis, Vascular
Catalog Number EX500
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the button of a 5f exoseal vascular closure device (vcd) could not be pressed during a carotid artery stent implantation procedure.The deployment button was reported as fully depressed and flush with the handle; however, it was also reported that excessive force was required and that the button only depressed halfway.Hemostasis was ultimately achieved using a suture-mediated closure device.There was no reported patient injury.The exoseal vascular closure device (vcd) was stored, inspected, handled, and prepared according to the instructions for use (ifu), with no abnormalities noted prior to use.An antegrade approach was used, and femoral artery suitability was verified by angiography, including an appropriate insertion angle and a vessel diameter of at least 5 mm.No visible calcium/plaque, stent, or stenosis greater than 50% was reported at or near the puncture site.No resistance, excessive force, or difficulty connecting the vcd to the sheath introducer was reported.The sheath introducer engaged and locked with the handle assembly, an audible click was heard, and pulsatile flow was observed.The indicator window turned solid black.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.

Brand Name
EXOSEAL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50773886
Report Number9616099-2026-01276
Device Sequence Number10529007
Product Code MGB
UDI-Device Identifier10705032058872
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEX500
Device Lot Number18510901
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight127 LB